Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 405, NWS Atlanta, GA

August 9, 2006Meriwether County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 9, 2006, 7:00 PM EDT for Meriwether County, Georgia. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2006, 7:00 PM EDT (23:00 UTC)
Expired
Aug 9, 2006, 7:30 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Meriwether County, GA

The radar

The Atlanta radar (KFFC), 50 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 7:20 PM EDTTSTM WND DMGWoodbury, GAEST. OF AT LEAST 8 TREES DOWN IN WOODBURY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 308 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
308 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1394 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 092300
SVRFFC
GAC199-092330-
/O.NEW.KFFC.SV.W.0405.060809T2300Z-060809T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 PM EDT WED AUG 9 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MERIWETHER COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 730 PM EDT

* AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
  WOODBURY...MOVING WEST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CHALYBEATE SPRINGS AND MANCHESTER.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3287 8447 3304 8453 3299 8483 3282 8470

$$
1 follow-up statement
000 
WWUS52 KFFC 092318
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
718 PM EDT WED AUG 9 2006

GAC199-092330-
/O.CON.KFFC.SV.W.0405.000000T0000Z-060809T2330Z/
MERIWETHER GA-
718 PM EDT WED AUG 9 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR MERIWETHER COUNTY...

AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
WOODBURY...MOVING WEST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MANCHESTER...RALEIGH...HARRIS CITY AND WARM SPRINGS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3287 8447 3304 8453 3299 8483 3282 8470

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:21 PM EDT, 3 hours 39 minutes earlier.

Area forecast discussion, Aug 9, 3:21 PM EDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT WED AUG 9 2006

.SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT)

UPPER HIGH HAS BEGUN TO SLOWLY RETROGRADE TO THE WEST...ALLOWING A
BIT OF A RETURN TO MORE OF A NORTHWEST FLOW REGIME FOR THE
SOUTHEAST. WITH THIS PATTERN...ANY RIPPLE IN THE FLOW WILL BE
SUFFICIENT TO LIFT THE PROLIFIC MOISTURE. IN ADDITION...LARGE
UPPER LOW WILL BEGIN DIGGING DOWN THE EAST COAST ON THURSDAY...
INCREASING THE NORTHWEST FLOW. THE GFS IS PRODUCING A FEW LITTLE
SPURIOUS FEEDBACK BOMBS...BUT THE IDEA IS STILL CORRECT WITH
LITTLE SHORTWAVES MOVING DOWN THE FLOW ROUNDING THE BASE OF THE
TROUGH. POPS INCREASE ON THURSDAY AND CONTINUE INTO FRIDAY AS THE
UPPER LOW PUSHES A FRONT ACROSS THE AREA. WE GET A BIT OF GULF
MOISTURE PUSHING UP INTO THE SOUTHEAST AS WELL...AND FOR NOW HAVE
POPS SOLIDLY IN THE CHANCE RANGE. MEANWHILE...LARGE SURFACE HIGH
IS DEVELOPING IN CANADA UNDER CONFLUENT FLOW ALOFT BETWEEN UPPER
HIGH OVER THE SOUTHERN PLAINS AND UPPER LOW OVER NEW ENGLAND /
EASTERN CANADA. HIGH SLOWLY SLIDES EAST FRIDAY AS THE FRONT PUSHES
SOUTH THROUGH THE AREA...AND BY FRIDAY NIGHT THE HIGH HAS BEGUN TO
RIDGE DOWN THE EAST COAST. WITH MOISTURE STILL IN PLACE FROM THE
FRONT...THIS IS AN EXCELLENT HYBRID CAD EVENT SETUP AND THE GFS
HAS NOW ADVERTISED THIS FOR A COUPLE OF DAYS. WILL DEFINITELY HAVE
TO WATCH THIS AS THIS EVENT PROGRESSES INTO THE SHORT TERM.

HIGHS GENERALLY IN THE 80S AND LOWER 90S...WITH LOWS IN THE 70S
EXCEPT PERHAPS IN THE NORTHEAST MOUNTAINS. THERE MAY BE A BIT MORE
OF A COOLING TREND DEPENDING ON CLOUDS AND MOISTURE...WITH THE
OPPOSITE AT NIGHT...BUT WILL DEPEND ON AMOUNT OF CLOUD COVER BY
THE END OF THE WEEK AND WHETHER OR NOT THIS DAMMING EVENT ACTUALLY
BEGINS TO SET UP.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)

THE 12Z GFS DOES NOT SEEM TO BE A SIGNIFICANT OUTLIER FROM THE
OTHER GLOBAL MODELS...AND IT ALSO HAS SOME RUN-TO-RUN CONTINUITY
AND THUS CANNOT ARGUE WITH ITS EXTENDED SOLUTIONS. RIDGING DOWN
THE EAST COAST CONTINUES SATURDAY WITH CLOUDS AND PRECIPITATION
ONGOING THROUGH THE WEEKEND. PARENT HIGH SLIDES SOUTH SUNDAY WITH
UPPER HIGH BUILDING INTO THE CENTRAL UNITED STATES...AND EASTERLY
FLOW OFF THE ATLANTIC INSTEAD OF FROM THE NORTHEAST WILL BE
SOMEWHAT MODIFIED BY THIS TIME. SURFACE HIGH MOVES OUT OFF THE MID
ATLANTIC COAST ON MONDAY WHILE UPPER RIDGE BUILDS OVER MOST OF THE
SOUTHERN STATES...AND GFS CONTINUES TO ADVERTISE SOME
PRECIPITATION OVER THE SOUTHEAST. ANOTHER WEAK TROUGH BUILDS INTO
THE NORTHEAST WITH ATTENDANT FRONT DIPPING DOWN INTO THE OHIO
VALLEY DURING THE DAY ON TUESDAY...BUT THIS FAR OUT DIFFICULT TO
TELL THE DETAILS. GFS WANTS TO BRING THIS FRONT ALL THE WAY INTO
NORTH GEORGIA BY WEDNESDAY...BUT THIS BEING THE END OF THE
EXTENDED PERIOD WILL NOT BET ON THIS JUST YET. HIGHS IN THE UPPER
80S AND LOWER 90S...BUT AGAIN...WILL HAVE TO WATCH FOR SATURDAY
AND SUNDAY HIGHS DEPENDING ON EXTEND OF CAD EVENT. LOWS IN THE 60S
AND 70S.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         75  88  74  88 /  30  50  40  50
ATHENS          74  90  73  91 /  30  50  30  50
GAINESVILLE     74  88  72  89 /  30  50  40  50
ROME            74  91  75  90 /  30  50  40  50
COLUMBUS        77  93  77  90 /  30  50  40  50
MACON           76  91  75  91 /  30  50  40  50
PEACHTREE CITY  73  88  73  87 /  30  50  40  50
CARTERSVILLE    73  86  71  87 /  30  50  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TDP
Hazardous weather outlook, Aug 9, 2:45 PM EDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT WED AUG 9 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101015-
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
245 PM EDT WED AUG 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER NORTH AND CENTRAL
GEORGIA THIS AFTERNOON AND TONIGHT.

.SYNOPSIS...
A SURFACE TROUGH OF LOW PRESSURE CONTINUES ACROSS NORTHEAST THROUGH
WEST CENTRAL GEORGIA THIS AFTERNOON. IN THE UPPER LEVELS...THE LARGE
RIDGE OF HIGH PRESSURE THAT HAS BEEN ANCHORED OVER THE SOUTHEASTERN
U.S. WILL CONTINUE TO DRIFT SLOWLY WESTWARD AND WEAKENING OVER
GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THE THUNDERSTORMS WILL BE STRONG GUSTY WINDS
AND FREQUENT CLOUD TO GROUND LIGHTNING. LOCALLY HEAVY RAIN IS ALSO
POSSIBLE.

.DISCUSSION...
THE WARM MOIST AIRMASS ACROSS THE REGION...COMBINED WITH THE WEAK
SURFACE TROUGH AND STRONG DAYTIME HEATING WILL PRODUCE SCATTERED
THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND
EVENING. THE AIRMASS ACROSS THE AREA IS MARGINALLY UNSTABLE THIS
AFTERNOON WITH CAPES IN THE 1000 TO 1500 RANGE AND LIFTED INDICES
AROUND -2 TO -3. WITH THE LACK OF STRONG UPPER DYNAMICS...AND ONLY
MODERATE INSTABILITY...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE
THIS AFTERNOON INTO THE EVENING. THE BEST TIME FOR THUNDERSTORM
DEVELOPMENT WILL BE BETWEEN 2 PM AND 10 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 9, 5:13 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT WED AUG 9 2006

GAZ072-082-092145-
513 PM EDT WED AUG 9 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN BIBB AND JONES
COUNTIES UNTIL 545 PM EDT...

AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DURESVILLE...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
BIBB AND JONES COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE GRISWOLDVILLE...DURESVILLE...CROSS KEYS...
MACON AND DRY BRANCH. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF
WATER ON ROADWAYS.
Special weather statement, Aug 9, 5:16 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT WED AUG 9 2006

GAZ108-092145-
516 PM EDT WED AUG 9 2006

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
WILCOX COUNTY UNTIL 545 PM EDT...

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BROWNING...MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WILCOX COUNTY THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE BROWNING...ABBEVILLE AND OWENSBORO. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Aug 9, 5:32 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT WED AUG 9 2006

GAZ086-092200-
532 PM EDT WED AUG 9 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN EMANUEL COUNTY
UNTIL 600 PM EDT...

AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CANOOCHEE...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
EMANUEL COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CANOOCHEE...SUMMERTOWN...MODOC...TWIN CITY AND
SWAINSBORO. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON
ROADWAYS.
Special weather statement, Aug 9, 6:23 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
623 PM EDT WED AUG 9 2006

GAZ080-092300-
623 PM EDT WED AUG 9 2006

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
TAYLOR COUNTY UNTIL 700 PM EDT...

AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WESLEY...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TAYLOR COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CARSONVILLE...WESLEY...HOWARD AND BUTLER. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Aug 9, 6:41 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
641 PM EDT WED AUG 9 2006

GAZ093-095-105-092330-
641 PM EDT WED AUG 9 2006

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
MACON...HOUSTON AND DOOLY COUNTIES UNTIL 730 PM EDT...

AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HENDERSON THE THUNDERSTORM WAS DRIFTING
SLOWLY TO THE SOUTHWEST.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
MACON...HOUSTON AND DOOLY COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE GROVANIA...ELKO...HENDERSON...
UNADILLA AND PINEHURST. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF
WATER ON ROADWAYS.
Special weather statement, Aug 9, 6:49 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
649 PM EDT WED AUG 9 2006

GAZ079-092315-
649 PM EDT WED AUG 9 2006

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
TALBOT COUNTY UNTIL 715 PM EDT...

AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JUNCTION CITY...MOVING WEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TALBOT COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE JUNCTION CITY...TALBOTTON AND GENEVA. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.